A penalized Fischer-Burmeister NCP-function

Citation
Bt. Chen et al., A penalized Fischer-Burmeister NCP-function, MATH PROGR, 88(1), 2000, pp. 211-216
Citations number
8
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
MATHEMATICAL PROGRAMMING
ISSN journal
0025-5610 → ACNP
Volume
88
Issue
1
Year of publication
2000
Pages
211 - 216
Database
ISI
SICI code
0025-5610(200006)88:1<211:APFN>2.0.ZU;2-I
Abstract
We introduce a new NCP-function in order to reformulate the nonlinear compl ementarity problem as a nonsmooth system of equations. This new NCP-functio n turns out to have stronger theoretical properties than the widely used Fi scher-Burmeister function and other NCP-functions suggested previously. Mor eover, numerical experience indicates that a semismooth Newton method based on this new NCP-function performs considerably better than the correspondi ng method based on the Fischer-Burmeister function.